Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey so I've always had pretty clear skin

Last year I changed my facial wash and it didn't suit me.and ever since that I kept gettting tiny pimples and whiteheads.went to the derm and he prescribed me Accutane 10mg.

So far it's been a month,there's been dryness on face but lips are fine also I haven't had any major breakouts,iam now on my second month.and I plan on taking this small dose for the next six months atleast.what do u say people?

Oh and I use garnier light Facewash,suits me fine and shiso moisture lotion from body shop :)

Also if anyone would recommend a good sunscreen?

Is it okay to get threading done while on Accutane?it's not that big of a dose so I think I'll be fine :)

Link to comment
Share on other sites

Threading on my last course broke me out so bad so be careful, especially if your skin is sensitive. Are you clearing up at such a low dose or breaking out more than usual?

Link to comment
Share on other sites

accutane is great for fully getting rid of acne for the majority.. and for most the symptoms are highly barable. I've taken it once years ago, yes I got depressed etc, but once it was over my skin was great. Now I get small amounts of acne on and off (10 years later) I might go on it once more if needed to fully get rid of my small acne outbreaks as I went of my course slightly too early I think.

Good to hear it working well for you.

Link to comment
Share on other sites

No I didn't have any initial breakout fortunately, but just last night a whitehead appeared out of nowhere. It's red and sometimes itches. Iam just applying Aloe soothing gel from tbs on it and hoping it'll resolve on its own.

And I've starting using the Aloe moisturiser with spf from tbs aswell as I have sensitive skin.

M using a local brand of isotretionion, goes by the name of isozam 10mg.should I change to clavaris or some other or should I continue on it for the next 4.5 months?

Iam also thinking of bumping up. The dose to 20mg? cz I feel this dose is going to take too long to see any solid results.

will this change cause a breakout?

Link to comment
Share on other sites

Threading on my last course broke me out so bad so be careful, especially if your skin is sensitive. Are you clearing up at such a low dose or breaking out more than usual?

Link to comment
Share on other sites

if it's minor acne, i'd stick with the small doses and pray u don't get any major side effects...also avoid anything with vitamin a in it while you're on it. if it's moderate to severe..avoid accutane, it will cover up the problem but make other problems show up. it might be caused by something else..like an infection you don't know about. or a toxic reaction to something you are using, eating or drinking.

Link to comment
Share on other sites

if it's minor acne, i'd stick with the small doses and pray u don't get any major side effects...also avoid anything with vitamin a in it while you're on it. if it's moderate to severe..avoid accutane, it will cover up the problem but make other problems show up. it might be caused by something else..like an infection you don't know about. or a toxic reaction to something you are using, eating or drinking.

Alright, I will continue with the ten mg until my six months r over

And it's minor acne, but I haven't had even one pimple ever since I started on tane 1.5 month back.

To achieve complete remission I'll complete my six months. I weigh 59kg btw.

Will it be achieved?

Oh my God, was washing my face and felt a bump on the left cheek. nooooo :'(

I was taking cold m edicine's ibuprofen, agumentin and some syrups. Maybe they caused it? :( feel so miserable right now

Edited by scrummy94
Link to comment
Share on other sites

if it's minor acne, i'd stick with the small doses and pray u don't get any major side effects...also avoid anything with vitamin a in it while you're on it. if it's moderate to severe..avoid accutane, it will cover up the problem but make other problems show up. it might be caused by something else..like an infection you don't know about. or a toxic reaction to something you are using, eating or drinking.

Alright, I will continue with the ten mg until my six months r over

And it's minor acne, but I haven't had even one pimple ever since I started on tane 1.5 month back.

To achieve complete remission I'll complete my six months. I weigh 59kg btw.

Will it be achieved?

Oh my God, was washing my face and felt a bump on the left cheek. nooooo :'(

I was taking cold m edicine's ibuprofen, agumentin and some syrups. Maybe they caused it? feel so miserable right now

if theres no pus involved, then it's a reaction..if theres pus(paste sometimes with lumps), it's an infection, yeasts are normally white-ish to slight yellowing, some that are pure white is most likely mix of dead skin cells with normal bateria types and can be treated with normal anti-biotics, sometimes it comes out greenish..then u need some stronger form of anti-biotics...but if it has a yellowish-white(or bone-white color) looking, it's most likely yeast based infection, check into oral anti-fungals and anytime u drink milk(if the acne is mostly on the face that is), rinse your mouth out with water afterwards to reduce the calcium in the milk from re-feeding the acne without going thru the body first(chemicals can easily be absorbed thru the mouth and gums).

btw, i created a new post yesterday explaining my lifetime with acne a bit and my observations of treatments over the decades.

Link to comment
Share on other sites

if it's minor acne, i'd stick with the small doses and pray u don't get any major side effects...also avoid anything with vitamin a in it while you're on it. if it's moderate to severe..avoid accutane, it will cover up the problem but make other problems show up. it might be caused by something else..like an infection you don't know about. or a toxic reaction to something you are using, eating or drinking.

Alright, I will continue with the ten mg until my six months r over

And it's minor acne, but I haven't had even one pimple ever since I started on tane 1.5 month back.

To achieve complete remission I'll complete my six months. I weigh 59kg btw.

Will it be achieved?

Oh my God, was washing my face and felt a bump on the left cheek. nooooo :'(

I was taking cold m edicine's ibuprofen, agumentin and some syrups. Maybe they caused it? sad.png feel so miserable right now

if theres no pus involved, then it's a reaction..if theres pus(paste sometimes with lumps), it's an infection, yeasts are normally white-ish to slight yellowing, some that are pure white is most likely mix of dead skin cells with normal bateria types and can be treated with normal anti-biotics, sometimes it comes out greenish..then u need some stronger form of anti-biotics...but if it has a yellowish-white(or bone-white color) looking, it's most likely yeast based infection, check into oral anti-fungals and anytime u drink milk(if the acne is mostly on the face that is), rinse your mouth out with water afterwards to reduce the calcium in the milk from re-feeding the acne without going thru the body first(chemicals can easily be absorbed thru the mouth and gums).

btw, i created a new post yesterday explaining my lifetime with acne a bit and my observations of treatments over the decades.

No there's no pus, just a bump which is going to leave a hyperpigmenation mark. Damn it :(
Link to comment
Share on other sites

could be a skin surface aneurysm if it's all blood, u might want to look into that if u have rapid clotting blood rapid clotting blood - example = you cut yourself, and by the time you reach for a napkin or something to stop the flow it's a clot/scab already if u have this check to make sure you don't have high sulfur levels( sufur saturated foods, drinks, meds can cause this)..indication of this is yellowing of the nails or toenails and rapid clotting i have rapid clotting, so i know what to look for greatly limits my food intake..i can't have eggs anymore for one another note - for those males reading this..if u have rapid clotting and acne on the face, don't shave with a razor..use electic type razor..if u have moderate to severe acne...if u shave too close u risk getting an ingrown hair which makes for one nasty cystic form of acne. i do a rough shave....knocks down the facial hair to a mild stubble..but keeps me from getting ingrown hairs

Link to comment
Share on other sites

question, have u noticed if u had a breakout of acne in one spot..it sometimes shows up at the same time in another spot on a different part of the face or body the weird thing is cancer spreads thru the body in a similar way, one spot releases a chemical marker to another area thru the blood stream to contaminate another spot with the same problem. i figured it out over time after some derm injected a steroid into my face about 20ish yrs ago(he did it to reduce cystic outbreaks in my face, but it left an open hole)...i can smell the scent of the chemical marker some days prior to a flareup

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×